From coin-tossing to rock-paper-scissors and beyond: A log-exp gap theorem for selecting a leader

Michael Fuchs, Hsien-Kuei Hwang, and Yoshiaki Itoh, From coin-tossing to rock-paper-scissors and beyond: A log-exp gap theorem for selecting a leader, Journal of Applied Probability, 54 (2017), 213-235. pdf (264K; 24 pages) arXiv:1507.08145

Dependence and phase changes in random m-ary search trees

Hua-Huai Chern, Michael Fuchs, Hsien-Kuei Hwang, and Ralph Neininger, Dependence and phase changes in random m-ary search trees, Random Structures and Algorithms, 50 (2017), 353-379. pdf (465K; 38 pages) arXiv: 1501.05135

Distribution of forcing and anti-forcing numbers of random perfect matchings on hexagonal chains and crowns

Hsien-Kuei Hwang, Hongchuan Lei, Yeong-Nan Yeh, and Heping Zhang, Distribution of forcing and anti-forcing numbers of random perfect matchings on hexagonal chains and crowns, preprint, 2015. pdf (601K; 28 pages)

Probabilistic analysis of the (1+1)-evolutionary algorithm

Hsien-Kuei Hwang, Alois Panholzer, Nicolas Rolin, Tsung-Hsi Tsai, Wei-Mei Chen, Probabilistic analysis of the (1+1)-evolutionary algorithm, Evolutionary Computation, 26(2) (2018, 299-345, (2018). pdf (2.3M; 59 pages, 13 figures) arXiv:1409.4955

Les Cahiers de Philippe Flajolet

Hsien-Kuei Hwang (with Brigitte Vallée and Julien Clément), Les Cahiers de Philippe Flajolet, talk presented at AofA 2014, Paris.

Random unfriendly seating arrangement in a dining table

Hua-Huai Chern, Hsien-Kuei Hwang and Tsung-Hsi Tsai, Random unfriendly seating arrangement in a dining table, Advances in Applied Mathematics, 65 (2015), 38-64, 2015. pdf (418K; 24 pages) arXiv:1406.0614

A binomial splitting process in connection with corner parking problems

Michael Fuchs, Hsien-Kuei Hwang, Yoshiaki Itoh and Hosam H. Mahmoud, A binomial splitting process in connection with corner parking problems, Journal of Applied Probability, 51 (2014), 971-989, 2013. pdf (315K; 20 pages) arXiv:1307.5610

Guest Editorial, Algorithmica

Hsien-Kuei Hwang, Conrado Martínez and Robert Sedgewick, Guest Editorial, Algorithmica, 66 (4), 739-740, August (2013).

An analytic approach to the asymptotic variance of trie statistics and related structures

Michael Fuchs, Hsien-Kuei Hwang and Vytas Zacharovas, An analytic approach to the asymptotic variance of trie statistics and related structures, Theoretical Computer Science, 527 (2014), 1-36. pdf (603K; 54 pages) arXiv:1303.4244

Limit laws of the coefficients of polynomials with only unit roots

H.-K. Hwang and Vytas Zacharovas, Limit laws of the coefficients of polynomials with only unit roots, Random Structures and Algorithms, 46 (2015), 707-738. pdf (950K; 35 figures) arXiv:1301.2021 (typos: "standard variation" should read "standard deviation")

 Page 2 of 10 « 1  2  3  4  5 » ...  Last »